Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 34, NWS Green Bay, WI

July 25, 2018Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 25, 2018, 8:49 PM CDT for Outagamie County, Wisconsin. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2018, 8:49 PM CDT (01:49 UTC)
Expired
Jul 25, 2018, 9:13 PM CDT
In force
24 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 33 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 8:54 PM CDTTSTM WND GST 45Shiocton, WIESTIMATED GUSTS TO 40-50 MPH
Jul 25, 9:09 PM CDTTSTM WND GST 38Appleton, WIG33 KNOTS AT ATW AWOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
607 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS53 KGRB 260149
SVRGRB
WIC087-260245-
/O.NEW.KGRB.SV.W.0034.180726T0149Z-180726T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
849 PM CDT WED JUL 25 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Outagamie County in northeastern Wisconsin...

* Until 945 PM CDT.

* At 849 PM CDT, a severe thunderstorm was located near Black Creek,
  or 13 miles northwest of Appleton, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Black Creek around 855 PM CDT.
  Appleton around 900 PM CDT.
  Little Chute around 910 PM CDT.
  Kaukauna around 915 PM CDT.

Other locations impacted by this severe thunderstorm include Nichols,
Mackville, Leeman, Murphy Corner, Sugar Bush, Greenville, Shiocton,
Chicago Corners, Freedom and Wolf River Bottoms Wildlife Area.

People at Outagamie County Fairgrounds in Seymour should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4458 8873 4458 8820 4425 8819 4425 8874
TIME...MOT...LOC 0149Z 278DEG 31KT 4442 8855 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
625 
WWUS53 KGRB 260152
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
852 PM CDT WED JUL 25 2018

WIC087-260245-
/O.CON.KGRB.SV.W.0034.000000T0000Z-180726T0245Z/
Outagamie WI-
852 PM CDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OUTAGAMIE COUNTY...

At 852 PM CDT, a severe thunderstorm was located near Black Creek, or
12 miles northwest of Appleton, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Black Creek around 855 PM CDT.
  Appleton around 900 PM CDT.
  Little Chute around 910 PM CDT.
  Kaukauna around 915 PM CDT.

Other locations impacted by this severe thunderstorm include Nichols,
Mackville, Leeman, Murphy Corner, Sugar Bush, Greenville, Shiocton,
Chicago Corners, Freedom and Wolf River Bottoms Wildlife Area.

People at Outagamie County Fairgrounds in Seymour should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4458 8873 4458 8820 4425 8819 4425 8874
TIME...MOT...LOC 0152Z 278DEG 31KT 4442 8851 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
558 
WWUS53 KGRB 260200
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
900 PM CDT WED JUL 25 2018

WIC087-260245-
/O.CON.KGRB.SV.W.0034.000000T0000Z-180726T0245Z/
Outagamie WI-
900 PM CDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OUTAGAMIE COUNTY...

At 900 PM CDT, a severe thunderstorm was located near Black Creek, or
12 miles north of Appleton, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
Outagamie County, including the following locations... Nichols,
Mackville, Leeman, Murphy Corner, Greenville, Shiocton, Chicago
Corners, Freedom, Hortonville and Stephensville.

People at Outagamie County Fairgrounds in Seymour should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4458 8860 4458 8820 4425 8819 4425 8874
      4436 8874 4444 8858
TIME...MOT...LOC 0200Z 269DEG 36KT 4444 8838 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
901 
WWUS53 KGRB 260213
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
913 PM CDT WED JUL 25 2018

WIC087-260223-
/O.CAN.KGRB.SV.W.0034.000000T0000Z-180726T0245Z/
Outagamie WI-
913 PM CDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR OUTAGAMIE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds to 
30 mph and heavy rain are still possible with this thunderstorm.

LAT...LON 4458 8860 4458 8820 4425 8819 4425 8874
      4436 8874 4444 8858
TIME...MOT...LOC 0212Z 278DEG 31KT 4442 8822 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:16 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 25, 7:16 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
716 PM CDT Wed Jul 25 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 223 PM CDT Wed Jul 25 2018

The main forecast concern to be on thunderstorm threat late this
afternoon/evening as a cold front approaches. There are several
outdoor events that will need to be monitored as some of these
storms could become strong to severe. Pretty much all of northeast
WI continues to reside in a slight chance of severe thunderstorms.

The 19Z MSAS surface analysis showed the cold front stretched
from the MN Arrowhead southwest to east-central MN to northeast
NE. Showers and thunderstorms have finally popped up over the
southern half of MN along the frontal boundary with an isolated
storm over far northwest WI along a lake breeze boundary.

Showers/scattered thunderstorms are expected to sweep across
northeast WI this evening as the cold front and associated
shortwave trough move into the area. There remains a slight risk
of severe thunderstorms due to marginal instability (MUCAPES of
1000-1500 J/KG) and strong shear (35-40 knots). There is also
additional lift provided by the left exit region of the upper jet.
The question remains as to whether we can destabilize enough later
this afternoon to allow storms to become more widespread. Even if
thunderstorms do not become severe, there could be gusty winds
accompanying the stronger storms that could impact outdoor events
this evening. Latest timing would have storms impacting central WI
from 21Z-03Z and eastern WI from 00Z-06Z. A wind shift to the
west-northwest, cooler and drier air to then overspread northeast
WI overnight with min temperatures in the lower to middle 50s
north-central WI, mainly lower 60s east-central WI.

A cool, cyclonic flow to be left over the western Great Lakes
region on Thursday behind the departed cold front/shortwave
trough. Any brief breaks in the clouds should quickly fill in
(cumulus deck) and as temperatures try to warm with the cooler air
aloft, anticipate shower chances to increase from slight chance
south to chance north. Max temperatures will only range from
around 60 degrees in the cooler spots of north-central WI, to
mainly lower 70s toward east-central WI.

.LONG TERM...Thursday Night Through Wednesday
Issued at 223 PM CDT Wed Jul 25 2018

The long term remains fairly uncertain. Cyclonic flow aloft will
continue through most of the period. Surface high pressure will be
in place for much of the early portions of the extended before a
large mid-wave trough reaches Wisconsin late Saturday into
Sunday, bringing with it the best chance for widespread rain and
thunderstorms in the region. After this, northwest flow aloft will
bring in several additional rounds of potential rainfall in a
fairly low confidence period.

Friday will have a fairly decent shot at being mostly dry as a
weak high pressure system sits across the region. There will be a
small chance to see some shower development along the lakeshore as
the lake breeze sets up, along with a chance for a rumble of
thunder in a stronger shower, but no strong or severe storms are
expected.

Saturday afternoon models bring a significant midlevel trough
through the region. This will bring an accompanying chance for
rain starting Saturday and lasting into much of Sunday. While
thunderstorms are certainly possible for this event, trends
currently do not favor strong or severe storms.

Next work week will be a low confidence period as the models
diverge on when rain and showers will setup each day, but do bring
periodic chances of rain to the area.

Temperatures will be below normal for the beginning of the
extended on Friday and rise closer to normal by the beginning of
next week.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 714 PM CDT Wed Jul 25 2018

Showers and thunderstorms are likely this evening ahead of a cold
front arriving from the west. A few storms could produce wind gusts
to 50 knots and small hail. Outside of the convective activity conditions
are mainly VFR.

The thunderstorm activity will end from west to east by midnight, with
only a few showers overnight. MVFR/IFR ceilings are likely west
of an IMT to PCZ to DLL line late tonight through Thursday
afternoon with mostly VFR/MVFR further east.

.KOSH...Showers and thunderstorms are expected at OSH around 02z.
Gusty winds and small hail are possible. Scattered showers are
possible through late evening. Some MVFR ceilings are possible
late tonight through around 15z Thursday, with VFR conditions
thereafter.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Uhlmann
AVIATION.......RDM
Hazardous weather outlook, Jul 25, 2:28 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
228 PM CDT Wed Jul 25 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
228 PM CDT Wed Jul 25 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Clusters of thunderstorms are forecast to spread east across the
area late this afternoon into this evening. A few of the storms
could produce damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is also a chance of thunderstorms Sunday afternoon. The
potential for severe weather with these storms remains uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed during the late afternoon and
evening. Spotters are requested to report any hail or wind gusts
over 40 mph to the National Weather Service in Green Bay.

LMZ521-522-541>543-261930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
228 PM CDT Wed Jul 25 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are expected at times from late afternoon until a
few hours past midnight. The storms will produce dangerous
lightning and gusty winds, and pose a hazard to boaters on the bay
and lake.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability for widespread hazardous weather is low.

Kallas/Uhlmann

In the hours before

Special weather statement, Jul 25, 7:58 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
758 PM CDT WED JUL 25 2018

WIZ037-038-260145-
Waupaca WI-Outagamie WI-
758 PM CDT WED JUL 25 2018

...HEAVY RAINS ACROSS WAUPACA COUNTY THIS EVENING...

At 758 PM CDT, Doppler radar was tracking thunderstorms with very
heavy rainfall across northern Waupaca County. The thunderstorms
extended westward to Stevens Point to just southeast of Wisconsin
Rapids. The thunderstorms were moving east around 35 mph.

Winds to around 30 mph, frequent cloud to ground lightning strikes,
and torrential rainfall can be expected with the strongest storms.
Torrential rainfall with rainfall rates of 1 to 2 inches per hour
will lead to ponding of water on area roadways, along with rising
water in ditches and creeks.

Locations that could see localized flooding include: include...
Waupaca, New London, Clintonville, Embarrass, Chain O' Lakes-King,
Hartman Creek State Park, Weyauwega, Royalton, Manawa and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and northeastern Wisconsin.

LAT...LON 4440 8923 4467 8921 4467 8861 4465 8861
      4434 8872 4431 8922
TIME...MOT...LOC 0053Z 267DEG 35KT 4451 8905

Eckberg
Special weather statement, Jul 25, 8:10 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Green Bay WI
810 PM CDT WED JUL 25 2018

WIZ038-260245-
Outagamie WI-
810 PM CDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR OUTAGAMIE COUNTY UNTIL 945 PM
CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Waupaca, moving east at 20 mph.

Pea size hail, winds in excess of 40 mph and torrential rainfall
will be possible with this storm.

This strong thunderstorm will be near...
  New London around 840 PM CDT.
  Black Creek around 920 PM CDT.

Other locations impacted by this storm include Nichols, Leeman,
Briarton, Murphy Corner, Sugar Bush, Rose Lawn, Shiocton, Chicago
Corners, Oneida and Freedom.

People at Outagamie County Fairgrounds in Seymour should consider
seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4436 8874 4459 8874 4459 8819 4434 8819
TIME...MOT...LOC 0109Z 270DEG 18KT 4449 8896

Kurimski
Special weather statement, Jul 25, 8:18 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
818 PM CDT WED JUL 25 2018

WIZ036-260200-
Portage WI-
818 PM CDT WED JUL 25 2018

...STRONG THUNDERSTORMS ACROSS SOUTHEAST PORTAGE COUNTY THIS
EVENING...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorms
from near Amherst, or 12 miles west of Waupaca to Bancroft. The
thunderstorms were moving east at 20 mph.

Winds in excess of 30 mph, frequent cloud to ground lightning
strikes and torrential rainfall will be possible with the storms.
Rainfall rates of 1 to 2 inches per hour will lead to localized
flooding.

Locations impacted by the storms include...
Blaine, Keene, Almond, Nelsonville and Amherst.

The strongest storms should exit southeast Portage County by 915 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and northeastern Wisconsin.

LAT...LON 4425 8972 4434 8973 4442 8957 4452 8961
      4457 8974 4464 8976 4462 8922 4424 8923
TIME...MOT...LOC 0113Z 271DEG 16KT 4439 8931

Eckberg
Special weather statement, Jul 25, 8:29 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
829 PM CDT WED JUL 25 2018

WIZ037-260215-
Waupaca WI-
829 PM CDT WED JUL 25 2018

...STRONG THUNDERSTORMS ACROSS WAUPACA COUNTY THIS EVENING...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorms
across Waupaca County, extending from near Clintonville to Manawa to
Waupaca and King. The thunderstorms were moving east at 25 mph.

Winds to 40 mph, frequent cloud to ground lightning strikes and
torrential rainfall can be expected with the storms. Rainfall
rates of 1 to 2 inches per hour will lead to ponding of water
on area roadways and localized urban street flooding.

Locations impacted by the storms include Fitzgerald Corners, Rural,
Lind Center, Northport, Scandinavia, Sheridan, Ogdensburg, King,
Royalton and Readfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and northeastern Wisconsin.

LAT...LON 4425 8923 4456 8921 4464 8873 4424 8874
TIME...MOT...LOC 0127Z 270DEG 24KT 4448 8890

Eckberg
Local storm report, Jul 25, 8:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     S PLOVER                44.45N 89.53W
07/25/2018  M46 MPH          PORTAGE            WI   CO-OP OBSERVER

            MAX WIND GUST.

0745 PM     HEAVY RAIN       S PLOVER                44.45N 89.53W
07/25/2018  M0.83 INCH       PORTAGE            WI   CO-OP OBSERVER

            RAINFALL AMOUNT RECORDED BETWEEN 745PM TO 758PM.

&&

KLB
Special weather statement, Jul 25, 8:41 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
841 PM CDT WED JUL 25 2018

WIZ038-260245-
Outagamie WI-
841 PM CDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR OUTAGAMIE COUNTY UNTIL 945 PM
CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
New London, or 17 miles northwest of Appleton, moving east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Black Creek around 900 PM CDT.
  Appleton around 905 PM CDT.
  Little Chute and Kimberly around 915 PM CDT.
  Kaukauna around 920 PM CDT.

Other locations impacted by this storm include Nichols, Mackville,
Leeman, Murphy Corner, Sugar Bush, Greenville, Shiocton, Chicago
Corners, Freedom and Wolf River Bottoms Wildlife Area.

People at Outagamie County Fairgrounds in Seymour should consider
seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4458 8873 4458 8820 4425 8819 4425 8874
TIME...MOT...LOC 0141Z 286DEG 28KT 4444 8866

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:35 PM CDTSpecial Weather StatementGRBWaupaca55 min
Jul 25, 7:48 PM CDTSpecial Weather StatementGRBPortage42 min
Jul 25, 7:56 PM CDTSpecial Weather StatementGRBWaushara64 min
Jul 25, 7:58 PM CDTSpecial Weather StatementGRBWaupaca47 min
Jul 25, 8:10 PM CDTSpecial Weather StatementGRBOutagamie95 min
Jul 25, 8:18 PM CDTSpecial Weather StatementGRBPortage42 min
Jul 25, 8:29 PM CDTSpecial Weather StatementGRBWaupaca46 min
Jul 25, 8:41 PM CDTSpecial Weather StatementGRBOutagamie64 min
Jul 25, 9:11 PM CDTSpecial Marine WarningGRB30 min
Jul 25, 9:12 PM CDTSpecial Weather StatementGRBCalumet, Winnebago63 min
Jul 25, 9:18 PM CDTSpecial Weather StatementGRBBrown42 min
Jul 25, 9:21 PM CDTSpecial Marine WarningGRB73 min
Jul 25, 9:49 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Winnebago56 min
Jul 25, 10:22 PM CDTSpecial Weather StatementGRBManitowoc38 min
Jul 25, 10:28 PM CDTSpecial Marine WarningGRB62 min
Jul 25, 10:46 PM CDTSpecial Weather StatementGRBBrown44 min
Jul 26, 5:47 PM CDTSpecial Weather StatementGRBDoor43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.